# SDR ASAA0956736

- Difficulty date: October 2, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,504 hours, 751 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Plugged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "AFT CAB" TEMPERATURE CONTROL KNOB HAD TO BE TURNED APPROXIMATELY 90 PERCENT AVAILABLE LIMIT TO KEEP CABIN AT COMFORTABLE TEMPERATURE.  OPS CK PER AMM 21 61 00 700 807 002 FAULT VERIFIED.  FOUND AFT CABIN TEMP SENSOR FILTER PLUGGED.  REPLACED FILTER PER TASK CARD N2221000.  OPS CHECK PER 21 61 00 700 807 002, CHECKS GOOD.  SEAMC NOTIFIED.  P/N 412A1600 41 PARTS VERIFICATION COMPLIED WITH SEAMC.
